# SDR W8PA970508

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 629, LBL 70 TO STRINGER 15L AROUND FASTENER HOLES.  REPLACED CHORD PER BS 629, LBL 70, STRINGER 15L.  (M)
